Deterioration of ventricular tachycardia to ventricular fibrillation after rapid intravenous administration of magnesium sulfate

Research output: Contribution to journalArticlepeer-review

Abstract

We report the case of a patient who had development of ventricular fibrillation following rapid intravenous administration of magnesium sulfate (2 g over 5 s) for treatment of sustained monomorphic ventricular tachycardia. Initial slowing of the tachycardia was followed by gradual widening of QRS complexes and electrical alternans, leading to ventricular fibrillation within 3 min of magnesium administration.

Original languageEnglish
Pages (from-to)1445-1447
Number of pages3
JournalChest
Volume101
Issue number5
DOIs
StatePublished - 1992
Externally publishedYes

Fingerprint

Dive into the research topics of 'Deterioration of ventricular tachycardia to ventricular fibrillation after rapid intravenous administration of magnesium sulfate'. Together they form a unique fingerprint.

Cite this